Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case

Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24002

Transactions of the AMS, 371, 7949-7994, 2019
Following the method developed by Waldspurger and Beuzart-Plessis in their proof of the local Gan-Gross-Prasad conjecture, we prove a local trace formula for the Ginzburg-Rallis model. By applying this trace formula, we prove the multiplicity one theorem for the Ginzburg-Rallis model over the tempered Vogan L-packets. In some cases, we also prove the epsilon dichotomy conjecture which gives a relation between the multiplicity and the exterior cube epsilon factor. This is a sequel work of [Wan15] in which we proved the geometric side of the trace formula.
No keywords uploaded!
[ Download ] [ 2019-08-20 23:43:37 uploaded by chenwan ] [ 78 downloads ] [ 0 comments ]
  • doi:10.1090/tran/7690
@inproceedings{chen2019multiplicity,
  title={Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case},
  author={Chen Wan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190820234337662480426},
  booktitle={Transactions of the AMS},
  volume={371},
  pages={7949-7994},
  year={2019},
}
Chen Wan. Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case. 2019. Vol. 371. In Transactions of the AMS. pp.7949-7994. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190820234337662480426.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved